Convex projective generalized Dehn filling - Archive ouverte HAL Access content directly
Journal Articles Annales Scientifiques de l'École Normale Supérieure Year : 2020

Convex projective generalized Dehn filling

Abstract

In dimension $d = 4, 5, 6, 7$, we find the first examples of complete finite volume hyperbolic $d$-dimensional manifolds $M$ with cusps such that an infinite number of orbifolds $M_m$ obtained by generalized Dehn fillings on $M$ admit a properly convex real projective structure. The manifolds $M$ are covering of hyperbolic Coxeter orbifolds and the orbifold fundamental groups $\Gamma_m$ of $M_m$ are Gromov hyperbolic relative to a collection of subgroups virtually isomorphic to $\mathbb{Z}^{d−2}.
Fichier principal
Vignette du fichier
Dehn_Filling_V2.pdf (607.32 Ko) Télécharger le fichier
circle1.pdf (10.98 Ko) Télécharger le fichier
circle1.ps (179.03 Ko) Télécharger le fichier
gluing.pdf (5.01 Ko) Télécharger le fichier
gluing.ps (163 Ko) Télécharger le fichier
lines1.pdf (13.75 Ko) Télécharger le fichier
lines1.ps (182.39 Ko) Télécharger le fichier
lines2.pdf (12.45 Ko) Télécharger le fichier
lines2.ps (180.07 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01393971 , version 1 (08-11-2016)
hal-01393971 , version 2 (11-04-2018)

Identifiers

Cite

Suhyoung Choi, Gye-Seon Lee, Ludovic Marquis. Convex projective generalized Dehn filling. Annales Scientifiques de l'École Normale Supérieure, 2020, 53 (1), pp.217-266. ⟨10.24033/asens.2421⟩. ⟨hal-01393971v2⟩
235 View
153 Download

Altmetric

Share

Gmail Facebook X LinkedIn More